MathSciNet Relay Station
MathSciNet bibliographic data
MR2045755 (2004m:34186) 34K30 (34G20 45J05)
Liang, Jin; Xiao, Ti-Jun; van Casteren, J. A note on semilinear abstract functional differential and integrodifferential equations with infinite delay. Appl. Math. Lett. 17 (2004), no. 4, 473–477.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement